Discussions that mention tenormin

Heart Disorders board


I posted this in the MVP thread but wanted everyone to see this in hopes that it helps at least one person

An update...

I went and saw my very trusted, family physician and told him what was going on and after he talked to me for about 10 minutes and I nearly broke down crying, he told me that I had ALL the symptoms of GAD (Generalized Anxiety Disorder) which goes hand in hand with MVP. I am to begin Lexapro today and up my dosage of Tenormin from 25mg at night to 12.5 mg in the morning and 25mg still at night.

I am in college (33 years old) and he said the stress of going back to school can be very taxing on the body and I admitted that I am having trouble shutting things off. I told him it was like I get these rushes over me that feel like you get when your going 65mph in a 35 and you see a cop car hiding in the bushes and you get that "OH *****!!!!" feeling come over you. He laughed and agreed that I am over stimulated. He also said that the extra beat (mostly PVC's) are a symptom of being overstimulated. It's like the adrenaline is pumping and "surging" and my heart is in overdrive in response to it and the rest of body is staying still (I have a sit down office job). Especially a night...when I lie down to sleep, the same thing...my heart is pumping from the adrenaline but I'm trying to sleep. That is why night time is so hard to deal with.

Hopes this helps those who seem to have the same symptoms that I have...see your Dr. about anxiety!!! He/She may have some suggestions about the anxiety issues. Seems like ALOT of folks on here are having LOADS of anxiety issues as anyone would whose heart seems to be almost stopping, I mean GEEZ!!!

(PS-he says that folks who are genetically predisposed to have the ectopic beats or "extra beats" or "skipped beats" will present with them when they are overstimulated with corisol or adrenaline)

Good luck to all....my heart is still skipping beats pretty badly today but with time, hopefully in time the adjustments in medication will help. I can only hope!